# SDR QXEA0100224

- Difficulty date: February 24, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 37,679 hours, 46,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Component: Exit Sign
- Component part number: 5515800106
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EXIT SIGN IN PASSENGER COMPARTMENT HAS NUMEROUS BURNT OUT LAMPS.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
